# SDR ASOA2013112509511

- Difficulty date: November 14, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 26,887 hours, 24,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT LT AND RT EMERGENCY EXITS UNSERVICEABLE.  REPLACED EMERGENCY LIGHT IAW 33-51-01 01.
